There have been anecdotal reports that suggest that side-effects with the vaccine can be harsher, the second time around. People have complained feeling extremely lethargic, down and out for upto 2 days after vaccination. While this could be encountered by some, do remember that every body reacts to vaccines differently, and what may feel like an intense side-effect for one, may be less harsh for someone else.
It can also happen that the ones who do not feel the side-effects with the first shot, may feel them more intensely the second time around.
Right now, it has also been reported that women tend to feel more severe side-effects, especially with the second shot in comparison to men because of their hormonal balance and fluctuations.
As for the side-effects itself, one can expect usual inflammatory reactions, such as fever, body pain, chills, fatigue, soreness in the arm, tiredness. To take care, consider taking a day off, if you can and take plenty of rest. Hydrate yourself, eat well, and take painkillers if the side-effects are getting a bit too much for you.